# SDR A6WA200340179

- Difficulty date: November 18, 2003
- Submitted: December 24, 2003
- Operation: Air carrier
- Aircraft: N419AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7633
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Condition: Chafed
- Location: Te Flaps
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT INBOARD FLAP LEADING EDGE MOVEABLE VANE LEADING EDGE HAS THREE MINOR CHAFES AT WS 56.177, WAS 104.429 AND WS 140.364.  ALL THREE CHAFES ARE LESS THAN .001 INCHE DEEP.  PERFORMED A MAJOR REPAIR TO RIGHT INBOARD FLAP LEADING EDGE MOVEABLE VANE LEADING EDGE AT WS 56.177, WS 104.429 AND WS 140.364 BY BLENDING DAMAGED AREAS, RESTORING FINISH AND APPLYING TEFLON FILLED ABRASION RESISTANT COATING IAW BOMBARDIER, INC REO 601R.  (M)
